Yes, it's a result of the hormones released after you ovulate. If you are a virgin, you have nothing to worry about. You may or may not experience this every month before your period begins. It's quite normal.
Yes sore breasts are part of many women's periods.
No, going through puberty makes your breasts grow, but you get your periods as you go through puberty.
nothing. really nothing
Yes, if you have not received an injection in 6 months or more and you did not have regular periods while taking the injection. The depo-provera shot suppresses ovulation. Once you begin having regular periods again, then your body should have returned to normal. However, many women still have periods, even when on this type of birth control, so after being off of the injection for several months and once you begin regular periods again, you need to check for ovulation using an ovulation predictor kit, just to make sure. However, realize that it may take as long as 18 months after the last depo-provera shot for periods to return to normal.
Get a pregnancy test and take it!!!
The age that your periods start is not entirely genetic. Don't worry about it. Many people do not start their periods until 13, 14 or 15.
Amoxicillin has nothing to do with your periods. It is a coincidence to have periods with amoxicillin.
They start to develop breasts and begin having periods.
Around about a year/two
If your are having unprotected sex then yes Absolutely!!!!
No, many women have absent periods after the contraceptive implant is inserted.
yuuh probablee have herps
Some women say they are sore, other women experience soreness with periods.
Missing periods, nausea and tender breasts are a few early symptoms of pregnancy.
Breasts usually get sore when you are pregnant and not when you are having your regular periods.
Cortisone injections can affect the menstrual cycle. A side effect of this injection can be irregular or missed menstrual periods. Some other side effects are anxiety, a flushed face, bruising at injection site, or headaches.
The only way to ind out for sure would be with a pregnancy test. Go for it!
soon, very soon
i think when your periods are back to normal and it depends how long you have been using that contraceptive
I took the Depo shot twice (6 months worth) and when I stopped it it took 2 months for my periods to return to normal.
Yes, and it is very common.
Periods have nothing to do with sexual orientation. Lesbians are just as capable of menstruating as straight girls.
Periods are the result of the body producing hormones and this is when you enter puberty. Most girls begin about age 11-18 and it is these same hormones that give you body hair and breasts.
Actually yes. As a guy, suprizing or not,Iv`e read about puberty & periods & breasts. It`s very normal.